MathSciNet Relay Station
MathSciNet bibliographic data
MR1192415 (94c:11048) 11F70 (11F72 11F85 11R39 22E50)
Jacquet, Hervé Relative Kloosterman integrals for ${\rm GL}(3)$. II. Canad. J. Math. 44 (1992), no. 6, 1220–1240.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement